# SDR UHLA2010040900031

- Difficulty date: April 9, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 11,908 hours, 6,802 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG I SHAPED BEAM HAS A CRACK LIKE INDICATION ON FWD FLANGE.  REMOVED BEAM, DRILLED, AND INSTALLED IAW EMB 170 SRM 51-40-01, 51-43-01, 51-40-02, AND 51-43-01.
